Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (6): 060506    DOI: 10.1088/1674-1056/20/6/060506
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Soliton excitations and chaotic patterns for the (2+1)-dimensional Boiti–Leon–Pempinelli system
Yang Zheng, Ma Song-Hua, Fang Jian-Ping
College of Mathematics and Physics, Zhejiang Lishui University, Lishui 323000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: